Alert archive / Arizona / Flash Flood Warnings in 2006
Flash Flood Warning 36, NWS Tucson, AZ
NWS Tucson, AZ issued this flash flood warning at Jul 28, 2006, 12:05 AM MST for Pima County, Arizona. It was in force for 115 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2006, 12:05 AM MST (07:05 UTC)
- Expired
- Jul 28, 2006, 2:00 AM MST
- In force
- 115 min
- Issued by
- NWS Tucson, AZ
- Area
- Counties, with a storm outline in the text
County Pima County, AZ
The radar
The Tucson radar (KEMX), 45 km from the middle of the area, began a volume at 07:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tuscon, AZ (KTUS), launched 00:00Z, 7.1 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 78 J/kg
- Mixed-layer CIN
- -152 J/kg
- Mixed-layer LCL
- 1353 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS55 KTWC 280707
FFWTWC
AZC019-281000-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
1205 AM MST FRI JUL 28 2006
THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN PIMA COUNTY IN SOUTH CENTRAL ARIZONA
INCLUDING THE CATALINA AND RINCON MOUNTAINS AND FAR EAST AND
NORTHEAST PORTIONS OF THE TUCSON METRO AREA.
* UNTIL 300 AM MST
* AT 1201 AM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL OVER THE CATALINA AND
RINCON MOUNTAINS. AN AUTOMATED RAIN GAGE NEAR THE PALISADES RANGER
STATION ON MOUNT LEMMON REPORTED 1.34 INCHES OF RAIN IN THE PAST
30 MINUTES. EXCESSIVE AND SWIFT RAINFALL RUNOFF WILL OCCUR IN AND
AROUND THESE MOUNTAINS AS THEY FILL INTO NORMALLY DRY CREEKS AND
WASHES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 3232 11092 3225 11074 3206 11067 3205 11046
3252 11046 3252 11084
$$
WEATHER.GOV/TUCSON4 follow-up statements
000
WGUS75 KTWC 280730
FFSTWC
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
1221 AM MST FRI JUL 28 2006
AZC019-281000-
PIMA AZ-
1221 AM MST FRI JUL 28 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM MST FOR
NORTHEASTERN PIMA COUNTY...
AT 1221 AM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF STRONG THUNDERSTORMS...EXTENDING FROM THE
CATALINA MOUNTAIN TO CORONA DE TUCSON MOVING WEST AT 20 MPH.
ALTHOUGH THESE STORMS ARE MOVING QUICKLY WEST...THEY HAVE HAD A
HISTORY OF PRODUCING RAINFALL RATES BETWEEN 1 AND 3 INCHES PER HOUR
ON THE EAST AND NORTHEAST SIDE OF TUCSON. AN AUTOMATED RAIN GAGES
ALONG THE AGUA CALIENTE WASH AT TANQUE VERDE WASH REPORTED 0.63
INCHES OF RAIN IN 15 MINUTES. IN ADDITION...A TRAINED WEATHER
SPOTTER NEAR SPEEDWAY AND HARRISON RECEIVED 0.75 INCHES IN 30
MINUTES.
THESE STORMS ARE EXPECTED TO PRODUCE VERY HEAVY RAINFALL RATES
ACROSS THE ENTIRE CITY OF TUCSON AS THEY MOVE WEST AT 20 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EAST AND
NORTHEAST PORTIONS OF THE TUCSON METRO AREA...THE CATALINA AND
RINCON MOUNTAINS.
LAT...LON 3232 11092 3209 11092 3206 11067 3205 11046
3252 11046 3252 11084
$$
WEATHER.GOV/TUCSON000
WGUS75 KTWC 280754
FFSTWC
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
1244 AM MST FRI JUL 28 2006
AZC019-281000-
PIMA AZ-
1244 AM MST FRI JUL 28 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM MST FOR
NORTHEASTERN PIMA COUNTY...
AT 1244 AM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF STRONG THUNDERSTORMS...EXTENDING FROM ORO VALLEY
TO GREEN VALLEY...MOVING WEST AT 20 MPH. THESE STORMS HAVE PRODUCED
VERY HEAVY RAIN RAINFALL RATES...ESPECIALLY IN THE CATALINA AND
RINCON MOUNTAINS AS WELL AS THE NORTHEAST AND EAST SIDES OF TUCSON.
AUTOMATED RAIN GAGES ATOP MOUNT LEMMON INDICATE 1.06 TO 1.38 INCHES
OF RAIN HAS FALLEN. RAINFALL RUNOFF FROM THESE STORMS WILL FILL INTO
THE SABINO CREEK AND ALDER CANYON. IN ADDITION...EXCESSIVE RAINFALL
RUNOFF WILL DRAIN INTO THE AGUA CALIENTE WASH...WHERE AUTOMATED RAIN
GAGES REPORTED 0.67 AND 0.75 INCHES HAD FALLEN IN A SPAN OF 15 TO 20
MINUTES.
ALTHOUGH THESE STORMS HAVE PICKED UP SPEED AS THEY MOVE ACROSS
TUCSON...THEY ARE STILL CAPABLE OF PRODUCING RAINFALL RATES OF AN
INCH AND HOURS ACROSS CENTRAL AND WESTERN PORTIONS OF THE METRO
AREA.
ANOTHER LINE OF STORMS NORTHEAST OF TUCSON IN FAR EASTERN PINAL AND
FAR SOUTHWEST GRAHAM COUNTIES WILL CONTINUE TO MOVE TOWARDS TUCSON.
ADDITIONAL RAINFALL FROM THESE STORMS ATOP THE RAINFALL FROM THESE
STORMS WILL RESULT IN SIGNIFICANT AND EXCESSIVE RAINFALL RUNOFF
ACROSS THE WARNED AREA.
LAT...LON 3237 11120 3204 11117 3206 11067 3205 11046
3252 11046 3252 11084
$$
WEATHER.GOV/TUCSON000
WGUS75 KTWC 280832
FFSTWC
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
123 AM MST FRI JUL 28 2006
AZC019-281000-
PIMA AZ-
123 AM MST FRI JUL 28 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM MST FOR
NORTHEASTERN PIMA COUNTY...
ALTHOUGH NO STORMS ARE CURRENTLY OVER THE TUCSON METRO AS OF 123 AM
MST...RAINFALL RUNOFF CONTINUES TO RAPIDLY FILL INTO CREEKS LOCATED
IN THE CATALINA AND RINCON MOUNTAINS...ESPECIALLY THE SABINO AND
ALDER CANYON WATERSHEDS. IN ADDITION...NORMALLY DRY WASHES AND
ROADWAY DIPS ARE FILLED WITH RUNNING WATER ON THE NORTHEAST AND
EASTERN PORTIONS OF THE TUCSON METRO AREA...ESPECIALLY THOSE WASHES
THAT FEED INTO THE AGUA CALIENTE WASH.
ANOTHER LINE OF THUNDERSTORMS EXTENDING FROM KEARNY TO ORACLE TO
REDINGTON WILL CONTINUE TO MOVE SOUTHWEST AT 15 MPH INTO
NORTHEASTERN PIMA COUNTY. RAINFALL RATES WITH THESE STORMS ARE
BETWEEN ONE AND TWO INCHES PER HOUR. ADDITIONAL RAINFALL FROM THESE
STORMS OVER THE WARNED AREA WILL LEAD TO ADDITIONAL...POSSIBLY
SIGNIFICANT FLASH FLOODING ACROSS THE WARNED AREA.
LAT...LON 3237 11120 3204 11117 3206 11067 3205 11046
3252 11046 3252 11084
$$
WEATHER.GOV/TUCSON000
WGUS75 KTWC 280957
FFSTWC
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
256 AM MST FRI JUL 28 2006
AZC019-281015-
PIMA AZ-
256 AM MST FRI JUL 28 2006
...A FLASH FLOOD WARNING FOR NORTHEASTERN PIMA COUNTY EXPIRED AT 300
AM MST...
THE SECOND LINE OF THUNDERSTORMS PUSHED ACROSS THE NORTHWEST AND
WESTERN PORTIONS OF THE TUCSON METRO AREA...MISSING THOSE AREAS THAT
RECEIVED VERY HEAVY RAINFALL EARLIER THIS MORNING. THEREFORE...THE
FLASH FLOOD WARNING FOR NORTHEASTERN PIMA COUNTY HAS BEEN ALLOWED TO
EXPIRE AT 3 AM MST.
HOWEVER...DUE TO THE ALREADY SATURATED SOILS...SOME MINOR FLOODING
MAY STILL BE OCCURRING...ESPECIALLY IN IN THE ALDER AND SABINO CREEK
WATERSHEDS...AS WELL AS LOCATIONS ON THE EAST AND NORTHEAST SIDE OF
TUCSON.
NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED
AREAS. THE WATER MAY BE TO DEEP TO ALLOW FOR SAFE PASSAGE.
LAT...LON 3237 11120 3204 11117 3206 11067 3205 11046
3252 11046 3252 11084
$$
WEATHER.GOV/TUCSONWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this flash flood warning went out at Jul 27, 9:10 PM MST, 2 hours 55 minutes earlier.
Area forecast discussion, Jul 27, 9:10 PM MST, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
910 PM MST THU JUL 27 2006
.SYNOPSIS...A SERIES OF DISTURBANCES WILL ROTATE AROUND THE
HIGH PRESSURE SYSTEM FROM THE NORTHEAST...RESULTING IN PERIODS OF
CLOUDINESS AND THUNDERSTORMS. IN ADDITION...DEEPER TROPICAL MOISTURE
WILL FURTHER INCREASE THE CHANCE OF THUNDERSTORMS INTO THE WEEKEND.
&&
.DISCUSSION...SATELLITE IMAGERY THIS EVENING CONTINUED TO SHOW A
COMPLEX OF THUNDERSTORMS FIRING OVER GRAHAM AND GREENLEE
COUNTIES INTO WEST CENTRAL NEW MEXICO THIS EVENING. RADAR INDICATED
VERY HEAVY RAINFALL...HAIL...AND STRONG WINDS WITH A LINE OF
THUNDERSTORMS TRACKING SOUTHWEST AT 20 MPH THROUGH PARTS OF THE GILA
RIVER VALLEY AT 9 PM MST. THE UPPER LEVEL LOW SPINNING OVER THE
NORTHWEST CORNER OF NEW MEXICO WAS LIKELY PROVIDING THE LARGE SCALE
LIFT TO HELP DEVELOP THIS COMPLEX. DEEP MOISTURE...MODERATE VERTICAL
WIND SHEAR AND INSTABILITY AHEAD OF THE COMPLEX SHOULD SUPPORT THE
PROPAGATION AND ADVECTION OF ORGANIZED STORMS TOWARD THE SOUTHWEST
ACROSS PARTS OF SOUTHEAST ARIZONA TONIGHT. THE CURRENT TRACK AND
MOVEMENT WOULD PUT STORMS INTO THE GREATER TUCSON AREA BY 11 PM
MST THIS EVENING. THE CURRENT FORECAST LOOKED ON TRACK...SO NO
UPDATES EXPECTED THIS EVENING. SEE PREVIOUS DISCUSSION BELOW FOR
MORE INFO ON LATER FORECAST PERIODS.
&&
.PREV DISCUSSION...WATER VAPOR IMAGERY SHOWS A STRONG SHORTWAVE
DIVING SOUTH THROUGH SOUTHERN COLORADO...NORTHERN NEW MEXICO AND
NORTHWEST ARIZONA. AHEAD OF THIS SYSTEM SATELLITE...RADAR AND
LIGHTNING DETECTION SHOWS ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS OVER A GOOD PORTION OF NEW MEXICO AND DEVELOPING OVER
THE MOGOLLON RIM. AS THE DAY PROGRESSES THE SYSTEM WILL CONTINUE TO
PUSH SOUTH AND THE ACTIVITY ON THE RIM WILL BLOSSOM. EXPECTING A
STORM COMPLEX TO DEVELOP DURING THE LATE EVENING HOURS TONIGHT
SIMILAR TO THE PAST COUPLE OF EVENINGS AND HEAD TO THE SOUTH TOWARD
THE CENTRAL AND SOUTHERN DESERTS WITH SCATTERED TO NUMEROUS SHOWERS
AND STORMS IN MY FORECAST AREA. AS THE UPPER LEVEL SYSTEM CONTINUES
TO MOVE SOUTH OVERNIGHT AND FRIDAY IT WILL MERGE WITH AN INVERTED
TROUGH OVER WEST TEXAS AND NORTHEAST MEXICO AND MOVE WEST INTO
ARIZONA ON FRIDAY. THIS WILL RESULT IN A CONTINUATION OF HEAVY RAINS
OVER THE AREA. THE SYSTEM THAT MOVED THROUGH SOUTHERN ARIZONA
OVERNIGHT DUMPED CONSIDERABLE RAINFALL ACROSS MUCH OF THE AREA.
AMOUNTS IN EXCESS OF ONE INCH OCCURRED IN MANY LOCATIONS WITH
SEVERAL AREAS RECEIVING AMOUNTS IN EXCESS OF 2 TO 3 INCHES.
THEREFORE WITH THE ALREADY SATURATED GROUND FROM RECENT RAINS AND
WITH THE IMPULSE EXPECTED TO MOVE THROUGH TONIGHT AND TOMORROW A
FLASH FLOOD WATCH HAS BEEN ISSUED FROM 8 PM MST THIS EVENING UNTIL 8
PM MST FRIDAY EVENING ACROSS ALL OF SOUTHEAST ARIZONA.
BY SATURDAY THE INVERTED TROUGH WILL HAVE DRIFTED TO A LOCATION THAT
WILL GENERALLY EXTEND FROM THE NORTHERN GULF OF CALIFORNIA TO THE
FOUR CORNERS REGION. ABUNDANT MOISTURE WILL STILL BE IN PLACE FOR
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TO CONTINUE ON
SATURDAY. BY SUNDAY THE TROUGH WILL DRIFT A BIT FARTHER NORTHWEST...
BUT WILL WEAKEN CONSIDERABLY BY THAT TIME. RAIN CHANCES WILL BE A
BIT LESS ON SUNDAY...BUT STILL IN THE SCATTERED CATEGORY. STARTING
ON MONDAY A PACIFIC TROUGH WILL BEGIN TO MOVE TOWARD THE WEST COAST
AND DRIER WESTERLY FLOW COULD MAKE ITS WAY INTO SOUTHERN CALIFORNIA
AND PERHAPS EVEN INTO WESTERN ARIZONA. IF SO...THEN RAIN CHANCES
WILL BE DOWN TO THE ISOLATED TO SCATTERED CATEGORY AND THIS IS WHAT
I HAVE GOING IN THE FORECAST FROM MONDAY THROUGH THURSDAY.
HIGH TEMPS WILL BE AROUND 90 TO THE LOWER 90S THROUGH THE WEEKEND
WHICH IS SEVERAL DEGREES BELOW NORMAL. THEREAFTER HIGHS WILL CLIMB
SLOWLY EACH DAY TO NEAR 100 BY LATE IN THE WEEK WHICH WILL BE BACK
TO NEAR NORMAL. LOWS WILL GENERALLY BE IN THE LOWER TO MID 70S WHICH
IS AT OR SLIGHTLY ABOVE NORMAL.
&&
.AVIATION...TAFS AND TWEBS ADEQUATELY COVER ALL SIGNIFICANT WEATHER
AT KTUS.
&&
.TWC WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH AZZ019-029>035
(NORTHERN GREENLEE COUNTY...SOUTHEAST PINAL COUNTY...UPPER GILA
RIVER VALLEY (GRAHAM COUNTY)...WESTERN PIMA COUNTY...TOHONO
OODHAM NATION...EASTERN PIMA COUNTY...SANTA CRUZ COUNTY AND
COCHISE COUNTY) FROM 8 PM MST THIS EVENING UNTIL 8 PM MST
FRIDAY EVENING.
&&
WEATHER.GOV/TUCSONHazardous weather outlook, Jul 27, 2:52 PM MST, 9 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 252 PM MST THU JUL 27 2006 AZZ019-029>035-281400- NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY- UPPER GILA RIVER VALLEY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY- 252 PM MST THU JUL 27 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA AND SOUTHEAST ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ...FLASH FLOOD WATCH IN EFFECT FROM 8 PM MST THIS EVENING THROUGH 8 PM MST FRIDAY EVENING... A STRONG UPPER LEVEL DISTURBANCE CURRENTLY OVER SOUTHERN COLORADO WILL CONTINUE TO PUSH SOUTH OVERNIGHT. THUNDERSTORMS OUT AHEAD OF THIS SYSTEM HAVE ALREADY DEVELOPED ACROSS NORTHERN NEW MEXICO AND ALONG THE MOGOLLON RIM IN ARIZONA. AS THE EVENING PROGRESSES THESE STORMS WILL INTENSIFY AND WILL EVENTUALLY PUSH SOUTH OFF THE HIGHER TERRAIN INTO THE LOWER DESERTS. DURING THE PAST COUPLE OF DAYS SIGNIFICANT RAINFALL HAS OCCURRED OVER SOUTHEAST ARIZONA. LAST NIGHT MANY AREAS WERE ESPECIALLY HARD HIT WITH RAINFALL AMOUNTS WELL IN EXCESS OF ONE INCH IN MANY PLACES...AND SEVERAL LOCATIONS REPORTING AMOUNTS IN EXCESS OF 2 TO 3 INCHES. WITH THE ALREADY SATURATED GROUND FROM THE RAINS DURING THE PAST FEW DAYS ANY ADDITIONAL RAINFALL WILL ONLY EXACERBATE THE SITUATION. IN ADDITION...A FEW OF THE STORMS THAT OCCUR LATE THIS EVENING AND OVERNIGHT COULD BRIEFLY EXCEED SEVERE LIMITS PRODUCING DAMAGING WIND. HOWEVER...FLASH FLOODING WILL BE THE PRIMARY THREAT SINCE THE AIRMASS WAS STABILIZED DUE TO THE COOLING OF THE BOUNDARY LAYER FROM LAST NIGHT AND THIS MORNINGS RAIN AND THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY. ...FLASH FLOOD WATCH IN EFFECT FROM 8 PM MST THIS EVENING THROUGH 8 PM MST FRIDAY EVENING... TO MAKE MATTERS WORSE...AS THE UPPER LOW OVER COLORADO DROPS SOUTH IT WILL MERGE WITH A TROUGH THAT IS CURRENTLY OVER WEST TEXAS AND NORTHEAST MEXICO. THIS SYSTEM WILL THEN MOVE WEST ACROSS MUCH OF SOUTHERN AND CENTRAL ARIZONA FRIDAY THROUGH SATURDAY. THIS WILL BRING SIGNIFICANT SHOWERS AND THUNDERSTORMS TO THE AREA DURING THAT TIME FRAME WITH THE BEST RAIN CHANCES EXPECTED TO OCCUR FRIDAY AND FRIDAY NIGHT. THEREFORE THE FLASH FLOOD WATCH WILL CONTINUE THROUGH 8 PM MST FRIDAY EVENING. BY SUNDAY AND CONTINUING THROUGH THURSDAY A PACIFIC TROUGH WILL MAKE ITS WAY TOWARD THE WEST COAST AND SOME DRIER AIR IS EXPECTED TO MOVE INTO CALIFORNIA. AS A RESULT...SOME OF THIS DRIER AIR MAY WORK ITS WAY INTO THE REGION. RAIN CHANCES SHOULD BE MUCH LESS THAN WHAT IS EXPECTED DURING THE NEXT COUPLE OF DAYS...BUT ISOLATED TO SCATTERED THUNDERSTORMS ARE STILL EXPECTED. A FEW OF THE STORMS THAT DEVELOP SUNDAY THROUGH THURSDAY COULD BRIEFLY APPROACH OR EXCEED SEVERE LIMITS..BUT ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 27, 10:47 PM MST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
1047 PM MST THU JUL 27 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL SAFFORD 32.83N 109.70W
07/27/2006 M0.25 INCH GRAHAM AZ TRAINED SPOTTER
&&
CSHOEMAKThe office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 7:03 PM MST | Flash Flood Warning | TWC | Greenlee | 57 min |
| Jul 27, 7:30 PM MST | Severe Thunderstorm Warning | TWC | Greenlee | 45 min |
| Jul 27, 8:01 PM MST | Severe Thunderstorm Warning | TWC | Graham | 44 min |
| Jul 27, 8:41 PM MST | Severe Thunderstorm Warning | TWC | Cochise, Graham | 34 min |
| Jul 27, 8:59 PM MST | Flash Flood Warning | TWC | Greenlee | 61 min |
| Jul 27, 9:18 PM MST | Severe Thunderstorm Warning | TWC | Cochise, Graham | 42 min |
| Jul 27, 11:10 PM MST | Flash Flood Warning | TWC | Graham | 20 min |
| Jul 28, 12:53 AM MST | Flash Flood Warning | TWC | Graham, Pinal | 37 min |
| Jul 28, 12:29 PM MST | Flash Flood Warning | TWC | Cochise | 61 min |
| Jul 28, 4:32 PM MST | Flash Flood Warning | TWC | Cochise | 58 min |
Nearby
Flash Flood Warnings in Arizona, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.